Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having cold and fever. Tried Mahaflox without medical check up. Is this wrong medication? Side effects?

Hi, I was having a cold and fever after getting a consultation from the doctor, I purchased medicine from a medical store. But by mistake medical store person gave me a wrong medicine that is Mahaflox 400. Since this tablet is costly, I took twice a day I took for 2 and half days. Now when I visited the same medical store to buy remaining course he said wrong medicine has been given, so consult the doctor. But the doctor said nothing to worry just take more water. Is there is any side effects of this medicine, because at the max only one tablet should be taken per day but I have taken 2 tablets per day for two and half days ( totally 5 tablets have been taken ). Whether there will be any risk due to this. ?
Asked On : Tue, 11 Sep 2012
Answers:  2 Views:  610
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
Mahaflox is moxifloxacin which is broad spectrum antibiotic.
It's dose is 400mg per day. It is also suitable for your current problem.
In high doses it can cause dizziness, abdominal discomfort,diarrhea,altered taste in mouth, and allergic reactions but the high dose would not cause any long term effect.
Now you should continue the drug in once a day dosing till your physicians advise.
Take Care!
Wish you a great health!
Answered: Tue, 11 Sep 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Nk,
Thanks for query.
Nothing to worry. it is bit higher dose but not of maximum so medicine will be absorbed in the blood, metabolized in the liver and will be thrown out by kidney.
Take plenty of water.
Ok and bye.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor